# SDR AWXA0000840

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5079475
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, U CHANNEL CRACKED ABOVE WINDOW LINE, FWD OF FRAME AT FS 360, STR 10L.  REMOVED DISCREPANT CHANNEL, FAB''D REPLACEMENT INTERCOSTAL CHANNEL, AND INSTALLED CHANNEL IAW 737 SRM 51-30-2 AND SRM 53-10-2 FIG 1.
